# SDR UIEA2019040433768

- Difficulty date: April 4, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,373 hours, 15,245 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987865
- Part serial: 6978
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMP EICAS MSG( TRANSFERRED TO MDDR # 109694 AS PER MEL 21-61-04-02 CAT C   LOG PAGE 1060879 - M3: PERFORMED FIM 21-60- FT 806 , FOUND TRIM AIR MOD. VALVE FAULT. REMOVED AND REPLACED TRIM AIR MOD. VALVE I.A.W AMM 21-61-07. OPS CHECK NORMAL AT THIS TIME. THIS CLEARS MDDR # 109694. PLACARDS REMOVED AND MCC NOTIFIED. )
